hi , I have a skin rash on face..its light red in color on both sides of cheeks , my derma has prescribed me onabet b, but its casuses drying. just want to know how does onabet b works? will it peel ...
sir. in my penish redish portion red dot is devloped which couse whole skin(near penish red area) is in redish ,i went to dermatologist he sugges me tab TITRA,Onabet cream ,after taking this 8 days ,i found ...
Hello Doctor, I want to ask which cream I could use for Penile Thrush like symptoms? The dermatologist I consult advised Onabet B cream, but I have learnt that it has quite a few probable side effects ...
hello I have skin infection due to the symptoms I think it is fungal infection so I use kz cream and onabet powder can u give me ur suggestions
Thanks for writing in.
It is always better to consult a doctor before applying antifungal cream and powder. This is to rule out any similar non fungal skin condition. If you have the infection in genital area, please keep it dry and wear cotton inner clothes.
Hope this helps.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions